Not sure why all the sudden I felt this way, was thinking maybe I need up dose an it's almost like with drawls towards the night cause I need more, or is my body still adjusting, or just break through anxiety. Will this ever get better, I'm trying to stay hopefully I just miss being myself :(
I would talk to my doctor before raising the dosage. He will know if its working for you properly at a slow rate. If you would like to try an alternative method for the anxiety, taking magnesium supplements helps with anxiety, depression and panic attacks. Women can take 250 mg. Men can take 300 mg. Personally, I split my tablet in half and take half in the morning and the other half at bedtime. Magnesium helps to calm your muscles and nerves and help you to relax and fall asleep. Some people can take higher doses of magnesium, but I always recommend the lowest dose for someone to try first. I personally take magnesium each night for sleep. Hope this helps!
Hi, you may just need a little more time, it is usual when starting on SSRI's for there to be a 4 weeks adjustment period, give or take, or maybe as you say, a dose increase could help? When i started the SSRI medication i am taking, my doctor prescribed a dose increase at the 3 week mark and i felt much better very quickly. I think it would be worth a discussion...
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Updated 19 Sep 2016 • 9 answers
Updated 18 Apr 2017 • 6 answers
Updated 29 May 2016 • 1 answer
Updated 9 Mar 2018 • 2 answers
Updated 26 Aug 2018 • 2 answers